# SDR BSYA2010030

- Difficulty date: June 15, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N858LG
- Make and model: Beech 58
- Aircraft serial: TH518
- Aircraft time: 16,928 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 96380022
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF LCK PILOT SELECTED GEAR UP BUT GEAR DID NOT GO UP ALL THE WAY, RETURNED TO LCK.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR MOTOR, OPS CHECKS GOOD.
